# SDR SIMA202001297005

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING RIB 21 FOUND CRACKED INSIDE PANEL 551CB-C/A-ACCOMPLISHED DOUBLER REPAIR OF LH WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4.
